Alert archive / North Carolina / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 30, NWS Wilmington, NC

April 30, 2020Pender County, North Carolina

NWS Wilmington, NC issued this severe thunderstorm warning at Apr 30, 2020, 10:09 AM EDT for Pender County, North Carolina. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2020, 10:09 AM EDT (14:09 UTC)
Expired
Apr 30, 2020, 10:30 AM EDT
In force
21 min
Issued by
NWS Wilmington, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Pender County, NC

The radar

The Morehead City radar (KMHX), 86 km from the middle of the area, began a volume at 14:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 2.2 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2020-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2020-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 357 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
888 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
357 m²/s²
0-3 km storm-relative helicity
389 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

141 
WUUS52 KILM 301409
SVRILM
NCC141-301500-
/O.NEW.KILM.SV.W.0030.200430T1409Z-200430T1500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington NC
1009 AM EDT Thu Apr 30 2020

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Central Pender County in southeastern North Carolina...

* Until 1100 AM EDT.

* At 1009 AM EDT, a severe thunderstorm was located over Ashton, or
  near Burgaw, moving north at 55 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect wind damage to trees and power lines.

* Locations impacted include...
  Burgaw, White Stocking, Rocky Point, Maple Hill, Murray Town,
  Ashton, St. Helena and Pender Memorial Hospital.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3438 7777 3445 7800 3472 7793 3472 7768
      3471 7768 3466 7765
TIME...MOT...LOC 1409Z 196DEG 48KT 3450 7788 

HAIL...<.75IN
WIND...60MPH
 
$$

MBB
2 follow-up statements
727 
WWUS52 KILM 301423
SVSILM

Severe Weather Statement
National Weather Service Wilmington NC
1023 AM EDT Thu Apr 30 2020

NCC141-301500-
/O.CON.KILM.SV.W.0030.000000T0000Z-200430T1500Z/
Pender NC-
1023 AM EDT Thu Apr 30 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM EDT
FOR NORTHEASTERN PENDER COUNTY...

At 1022 AM EDT, a severe thunderstorm was located near Murray Town,
or 10 miles northeast of Burgaw, moving north at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect wind damage to trees and power lines.

Locations impacted include...
Maple Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3455 7774 3467 7794 3472 7793 3472 7768
      3471 7768 3466 7765
TIME...MOT...LOC 1422Z 196DEG 48KT 3468 7782 

HAIL...<.75IN
WIND...60MPH
 
$$

MBB
315 
WWUS52 KILM 301430
SVSILM

Severe Weather Statement
National Weather Service Wilmington NC
1030 AM EDT Thu Apr 30 2020

NCC141-301440-
/O.CAN.KILM.SV.W.0030.000000T0000Z-200430T1500Z/
Pender NC-
1030 AM EDT Thu Apr 30 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PENDER COUNTY IS
CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

LAT...LON 3455 7774 3467 7794 3472 7793 3472 7768
      3471 7768 3466 7765
TIME...MOT...LOC 1428Z 196DEG 48KT 3479 7778 

$$

MBB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 9:28 AM EDT, 41 minutes earlier.

Area forecast discussion, Apr 30, 9:28 AM EDT, 41 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
928 AM EDT Thu Apr 30 2020

.SYNOPSIS...
Showers and thunderstorms will accompany a frontal passage
today. Cool and dry weather will follow for Friday as high
pressure builds across the region. The high will dominate this
upcoming weekend, resulting in a warming trend across the area.
A cold front will drop south into the Carolinas on Monday and
may linger near or just south through mid week.

&&

.UPDATE...
Widespread rainfall with heavy rates at times, reports of
between 1.8 and 2 inches from the Lumberton area. Moderate to
heavy rainfall at times will continue through the region exiting
off the coast sometime this afternoon. The rest of the forecast
remains on track, no big morning forecast updates.

&&

.NEAR TERM /THROUGH FRIDAY/...
Previous forecast remains on track for today, with pre-frontal areas
of showers and thunderstorms expected to move W to E across the
area. SPC continues to highlight the area in a Marginal Risk for
severe wx, as a strong southerly low-level jet in association with
an amplifying upr-level trough could lead to damaging winds in the
strongest storms. That said, there's not much in the way of
lightning attm and instability is quite lacking, hence the only
Marginal threat. Also expect gusts up to 30-35 mph ahead of the pcpn
due to the tight pressure gradient. The rain ends from W to E later
today as winds shift to the W.

Dry then for tonight as the cold front pushes offshore. Not much in
the way of CAA behind the front so only expect low temps in the 50s.
Maintained a slight chance of a shower over N/NE areas Fri as the
upper-level trough swings through the area, but moisture will be
limited so the chances are low. High temps around 70 under a partly
cloudy sky.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/...
A deep NW flow will develop Fri night and continue through Sat
night as upper trough swings farther off the coast and ridge
begins to build slowly in from the west. Light northerly flow at
the sfc will shift around to the south by Sat night as center
of sfc high pressure moves off the Southeast coast. Overall, the
air mass will be dry, but dewpoints will recover a good 10
degrees as winds shift around becoming south by Sat night. This
will affect overnight lows from down near 50 Fri night to
closer to 60 on Sat night. Afternoon highs on Sat should reach
the mid 70s with plenty of sunshine.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Very warm weather to start the week off with temps in the 80s
in deep W-NW flow aloft and increasing southerly return flow
near the sfc. Dry weather will continue with a good amount of
sun on Sunday. By Mon, a northern stream system will help to
flatten the ridge a bit and push a cold front south. This
boundary drops south into the Carolinas on Mon, and may linger
near or just south. May see waves of low pressure develop along
this boundary into midweek maintaining plenty of clouds and
increased chc of pcp through Wed. Temps will drop down around
normal or maybe below if front drops south of area on Tues and
Wed.

&&

.AVIATION /12Z THURSDAY THROUGH MONDAY/...
MVFR across the area this morning, with a fairly solid line of
showers and embedded thunderstorms moving steadily east across
the Carolinas. There are pockets of IFR conditions moving
through, and are generally lasting over a 30-minute to an hour
time period. Strong south winds gusting over 30 knots are
possible ahead of the front, and within some of the storms.
Showers and storms taper off around 16-17Z at KFLO, 17-18Z at
KLBT, KCRE, KMYR, and around 18-19Z at KILM. Ceilings lift into
VFR by late afternoon, and gusts calm down.

Extended Outlook...VFR through the weekend. Flight restrictions
possible early-to-mid part of next week.

&&

.MARINE...
A Gale Warning remains in effect for frequent gusts of 35 kt ahead
of an approaching cold front. Seas up to 7-9 ft over SC waters, up
to 10-12 ft over NC waters. Strong showers and thunderstorms are
possible with high winds and waterspouts possible. The Gale Warning
will need to be replaced by a Small Craft Advisory later today, with
winds actually weakening behind the front due to weak CAA. W winds
15-20 kt with gusts to 25 kt Fri, with 4-6 ft seas.

High pressure will migrate across the Southeast leaving lighter
winds shifting from NW-W to SW by Sun as high shifts farther
off the Southeast coast. Overall expect winds and seas to slowly
drop Fri from near SCA thresholds down to 3 ft or less by Sat
into early Sun, mixing with a longer period SE swell up to 8
seconds.

Winds will increase Sun aftn into Mon as gradient tightens with
approach of a cold front from the northwest. This will lead to
a rise in seas up to 3 to 5 ft by late Sun. A better organized
southwest flow will develop Sunday into Monday as a cold front
drops down from the N-NW. Winds and seas will diminish late Mon.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Beach Hazards Statement until 8 PM EDT this evening for SCZ054-
     056.
     High Rip Current Risk until 8 PM EDT this evening for SCZ054-
     056.
NC...Beach Hazards Statement until 8 PM EDT this evening for NCZ106-
     108.
     High Rip Current Risk until 8 PM EDT this evening for NCZ106-
     108-110.
MARINE...Gale Warning until 1 PM EDT this afternoon for AMZ250-252-254-
     256.

&&

SYNOPSIS...ILM
UPDATE...MCK
NEAR TERM...MAS
SHORT TERM...RGZ
LONG TERM...RGZ
AVIATION...IGB
MARINE...MAS/RGZ
Hazardous weather outlook, Apr 30, 6:41 AM EDT, 3 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington NC
641 AM EDT Thu Apr 30 2020

NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-055-058-059-
011045-
Robeson-Bladen-Columbus-Inland Pender-Inland New Hanover-
Inland Brunswick-Marlboro-Darlington-Dillon-Florence-Marion-
Williamsburg-Inland Georgetown-Central Horry-Northern Horry-
641 AM EDT Thu Apr 30 2020

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Today and tonight.

Severe thunderstorms are possible today. Damaging wind gusts and an
isolated tornado are the primary threats. Outside of thunderstorms,
wind gusts to 40 mph are possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ110-011045-
Coastal Brunswick-
641 AM EDT Thu Apr 30 2020

...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.

Also, severe thunderstorms are possible today. Damaging wind gusts
and an isolated tornado are the primary threats. Outside of
thunderstorms, wind gusts to 40 mph are possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ106-108-SCZ054-056-011045-
Coastal Pender-Coastal New Hanover-Coastal Horry-Coastal Georgetown-
641 AM EDT Thu Apr 30 2020

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING...
...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement for Strong Longshore Current.
   High Rip Current Risk.

Also, severe thunderstorms are possible today. Damaging wind gusts
and an isolated tornado are the primary threats. Outside of
thunderstorms, wind gusts to 40 mph are possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

AMZ250-252-254-256-011045-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
641 AM EDT Thu Apr 30 2020

...GALE WARNING IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

Also, severe thunderstorms are possible today. Damaging wind gusts
and an isolated waterspout are the primary threats.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Apr 30, 7:04 AM EDT, 3 hours 5 minutes before
Special Weather Statement
National Weather Service Wilmington NC
704 AM EDT Thu Apr 30 2020

NCZ096-301115-
Bladen NC-
704 AM EDT Thu Apr 30 2020

...SPECIAL WEATHER STATEMENT FOR NORTH CENTRAL BLADEN COUNTY UNTIL
715 AM EDT...

At 703 AM EDT, Doppler radar was tracking a strong thunderstorm over
Ammon, or 14 miles north of Elizabethtown, moving northeast at 65
mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Ammon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.

&&

LAT...LON 3484 7849 3483 7847 3472 7855 3481 7874
      3485 7872 3485 7852 3486 7850
TIME...MOT...LOC 1103Z 209DEG 56KT 3484 7861

MBB
Special weather statement, Apr 30, 7:12 AM EDT, 2 hours 57 minutes before
Special Weather Statement
National Weather Service Wilmington NC
712 AM EDT Thu Apr 30 2020

NCZ087-096-099-301215-
Robeson NC-Columbus NC-Bladen NC-
712 AM EDT Thu Apr 30 2020

...SPECIAL WEATHER STATEMENT FOR SOUTHEASTERN ROBESON...BLADEN AND
NORTHWESTERN COLUMBUS COUNTIES UNTIL 815 AM EDT...

At 712 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Tobermory to near Green Sea. Movement was
northeast at 45 mph.

Winds in excess of 30 mph will be possible with these storms.

Locations impacted include...
Whiteville, Elizabethtown, Tabor City, Chadbourn, Bladenboro,
Boardman, Bladen Community College, Ammon, Butters, Southeastern
Community College, White Oak, Smiths, Howellsville, Abbottsburg,
Tolarsville, Lisbon, Duart, Cherry Grove, Lagoon and Elkton.

People attending Columbus Regional outdoor tent facilities, and
Bladen County Hospital outdoor tent facilities may be affected by
this storm and are urged to follow the precautionary measures of the
onsite officials.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storms pass.

&&

LAT...LON 3484 7849 3481 7845 3477 7843 3475 7839
      3473 7839 3472 7838 3470 7837 3469 7835
      3467 7833 3454 7836 3414 7888 3426 7902
      3485 7891 3484 7889 3485 7880 3485 7852
      3486 7850
TIME...MOT...LOC 1112Z 224DEG 39KT 3483 7889 3412 7902

MBB
Special weather statement, Apr 30, 7:14 AM EDT, 2 hours 55 minutes before
Special Weather Statement
National Weather Service Wilmington NC
714 AM EDT Thu Apr 30 2020

SCZ059-301130-
Northern Horry SC-
714 AM EDT Thu Apr 30 2020

...SPECIAL WEATHER STATEMENT FOR NORTH CENTRAL HORRY COUNTY UNTIL 730
AM EDT...

At 714 AM EDT, Doppler radar was tracking a strong thunderstorm over
Green Sea, or 18 miles east of Mullins, moving northeast at 45 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Loris, Green Sea and Loris Community Hospital.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.

&&

LAT...LON 3408 7881 3400 7892 3413 7908 3422 7898
TIME...MOT...LOC 1114Z 224DEG 39KT 3413 7894

MBB
Special weather statement, Apr 30, 8:47 AM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Wilmington NC
847 AM EDT Thu Apr 30 2020

NCZ107-109-301345-
Inland New Hanover NC-Inland Brunswick NC-
847 AM EDT Thu Apr 30 2020

...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN NEW HANOVER AND
NORTHEASTERN BRUNSWICK COUNTIES UNTIL 945 AM EDT...

At 847 AM EDT, Doppler radar was tracking a strong thunderstorm near
Mill Creek, or 11 miles north of Oak Island, moving north at 60 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Leland, Boiling Spring Lakes, Northwest, Bishop, Brunswick County
Community College Main Campus, Batarora, Mill Creek, Town Creek,
Phoenix, Winnabow, Belville, Navassa, Sandy Creek, Bolivia and
Brunswick Novant Medical Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.

&&

LAT...LON 3397 7809 3403 7829 3427 7822 3437 7815
      3437 7812 3435 7808 3434 7808 3434 7806
      3433 7805 3433 7803 3434 7799 3435 7800
      3436 7798 3437 7799 3438 7796 3437 7796
      3436 7794 3437 7793 3436 7793
TIME...MOT...LOC 1247Z 196DEG 51KT 3409 7817

MBB
Special weather statement, Apr 30, 9:49 AM EDT, 20 minutes before
Special Weather Statement
National Weather Service Wilmington NC
949 AM EDT Thu Apr 30 2020

NCZ107>110-301415-
Inland New Hanover NC-Inland Brunswick NC-Coastal New Hanover NC-
Coastal Brunswick NC-
949 AM EDT Thu Apr 30 2020

...SPECIAL WEATHER STATEMENT FOR NEW HANOVER AND NORTHEASTERN
BRUNSWICK COUNTIES UNTIL 1015 AM EDT...

At 948 AM EDT, Doppler radar was tracking a strong thunderstorm over
Hightsville, or over Wilmington, moving north at 55 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Wilmington, Leland, Carolina Beach, Wrightsville Beach, Kure Beach,
South Masonboro Island, Snows Cut, North Masonboro Island,
Hightsville, Cape Fear Community College North Campus, Wilmington
International Airport, Myrtle Grove, Murrayville, Masonboro, Castle
Hayne, Ogden, Mayfaire, Wrightsboro, Silver Lake and Sea Breeze.

People attending New Hanover Outdoor Tent Hanover St. Facility may be
affected by this storm and are urged to follow the precautionary
measures of the onsite officials.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3422 7779 3415 7784 3399 7791 3411 7809
      3433 7803 3434 7799 3436 7798 3437 7799
      3438 7796 3437 7796 3437 7794 3436 7793
      3438 7792 3438 7790 3436 7789 3439 7782
      3438 7781 3437 7782 3435 7781 3430 7775
TIME...MOT...LOC 1348Z 196DEG 49KT 3424 7794

MBB
Special weather statement, Apr 30, 9:57 AM EDT, 12 minutes before
Special Weather Statement
National Weather Service Wilmington NC
957 AM EDT Thu Apr 30 2020

NCZ105-301430-
Inland Pender NC-
957 AM EDT Thu Apr 30 2020

...SPECIAL WEATHER STATEMENT FOR CENTRAL PENDER COUNTY UNTIL 1030 AM
EDT...

At 957 AM EDT, Doppler radar was tracking a strong thunderstorm over
Burgaw, moving north at 55 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Burgaw, Hampstead, White Stocking, Penderlea, Maple Hill, Long Creek,
Murray Town, Montague, Malpass Corner, Ashton, Willard, Rocky Point,
Currie, Wards Corner, The Borough, St. Helena, Watha and Pender
Memorial Hospital.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.

&&

LAT...LON 3435 7772 3433 7774 3435 7781 3437 7782
      3438 7781 3439 7782 3438 7786 3437 7788
      3443 7812 3473 7803 3473 7801 3471 7798
      3472 7794 3472 7768 3471 7768 3468 7766
TIME...MOT...LOC 1357Z 196DEG 49KT 3454 7795

MBB

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 8:12 PM EDTRip Current StatementILMBrunswick, New Hanover, Pender24 hr
Apr 30, 12:11 AM EDTCoastal Flood AdvisoryILMNew Hanover4 hr
Apr 30, 4:16 AM EDTSpecial Weather StatementILMRobeson44 min
Apr 30, 4:59 AM EDTSpecial Weather StatementILMRobeson61 min
Apr 30, 6:03 AM EDTBeach Hazards StatementILMNew Hanover, Pender14 hr
Apr 30, 6:05 AM EDTSpecial Weather StatementILMRobeson25 min
Apr 30, 6:32 AM EDTSpecial Weather StatementILMRobeson58 min
Apr 30, 7:04 AM EDTSpecial Weather StatementILMBladen11 min
Apr 30, 7:12 AM EDTSpecial Weather StatementILMBladen63 min
Apr 30, 8:47 AM EDTSpecial Weather StatementILMBrunswick58 min
Apr 30, 9:49 AM EDTSpecial Weather StatementILMNew Hanover26 min
Apr 30, 9:57 AM EDTSpecial Weather StatementILMPender33 min
Apr 30, 10:24 AM EDTSpecial Weather StatementILMColumbus66 min
Apr 30, 11:45 AM EDTSpecial Weather StatementILMNew Hanover, Pender30 min
Apr 30, 11:52 AM EDTSpecial Marine WarningILM23 min
Apr 30, 1:00 PM EDTSmall Craft AdvisoryILM27 hr

Nearby

Severe Thunderstorm Warnings in North Carolina, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.